MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the guidewire sheared off during the use of this device, resulting in attempts to retrieve the fragment and pain to the patient.This 2.4mm jetstream xc catheter was selected for use during a jetstream atherectomy of in-stent restenosis of the left popliteal and left posterior tibial.During the procedure, the jetstream device was being used with a non-boston scientific guidewire and while using the jetstream device in the distal segment, the guidewire sheared off and was left in the patients left posterior tibial artery.It was noted that the jetstream device was possibly spinning in one segment longer than expected.The physician attempted for two hours to retrieve the distal end of the wire.The patient experienced discomfort/pain and received pain medication; however, it was noted that it may have been given for the patients overall health issues and being in the procedure for a longer period.
 
Additional Manufacturer Narrative
Further event and patient information was not provided to bsc.We completed a good faith effort to obtain additional information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23535509
Report Number2124215-2025-81540
Device Sequence Number10167699
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922(17)270203(10)35549937
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Device Lot Number0035549937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date11/19/2025
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK ROADRUNNER 300CM GUIDEWIRE; COOK ROADRUNNER 300CM GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite